# SDR SWIA202054006

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT OF FS 693.00 TO FS 677.00 RBL 9 FLOOR SEAT TRACK CORRODED, MARKED.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED WITH NEW 1 EA SEAT TRACK FROM FS 677.00 TO FS 693.00 AT RBL 9, REF CRJ 700 AMM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
